암피실린을 이용한 반복적인 피부시험 중 발생한 아나필락시스 1예
A Case of Anaphylaxis due to Repeated Intradermal Testing with Ampicillin
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
A broad-spectrum aminopenicillin, such as amoxicillin or ampicillin, has been widely used for a variety of infectious diseases. Anaphylaxis to antibiotics is one of the most common fatal IgE-mediated diseases. Skin tests with the culprit β-lactam antibiotic are common and validated methods for evaluating the presence of IgE antibodies and cross- reactivity between β-lactam antibiotics in patients with aminopenicilin-induced hypersensitivity. In rare cases, the tests with the culprit drugs can induce anaphylactic reactions;however, it has not yet been elucidated whether repetition of skin testings and time intervals between hypersensitivity and skin testing affect the recurrence of serious anaphylactic reactions. We report herein a case of anaphylactic reaction after repeated skin test with penicillin G, amoxicillin and ampicillin in a 47-year-old man who had shown anaphylaxis to amoxicillin two weaks earlier. (Korean J Asthma Allergy Clin Immunol 2008;28:70-73)
Abstract
A broad-spectrum aminopenicillin, such as amoxicillin or ampicillin, has been widely used for a variety of infectious diseases. Anaphylaxis to antibiotics is one of the most common fatal IgE-mediated diseases. Skin tests with the culprit β-lactam antibiotic are common and validated methods for evaluating the presence of IgE antibodies and cross- reactivity between β-lactam antibiotics in patients with aminopenicilin-induced hypersensitivity. In rare cases, the tests with the culprit drugs can induce anaphylactic reactions;however, it has not yet been elucidated whether repetition of skin testings and time intervals between hypersensitivity and skin testing affect the recurrence of serious anaphylactic reactions. We report herein a case of anaphylactic reaction after repeated skin test with penicillin G, amoxicillin and ampicillin in a 47-year-old man who had shown anaphylaxis to amoxicillin two weaks earlier. (Korean J Asthma Allergy Clin Immunol 2008;28:70-73)
참고문헌 (12)
- Romano A, "Immediate hypersensitivity to cephalosporins", Allergy, 57(Suppl 72), pp.52~57 (2002)
- Demoly P, "Drug allergy diagnosis work up", Allergy, 57(Suppl 72), pp.37~40 (2002)
- Torres MJ, "Diagnostic evaluation of a large group of patients with immediate allergy to penicillins: the role of skin testing", Allergy, 56, pp.850~856 (2001)
- Hausermann P, "Immediate and delayed hypersensitivity to ceftriaxone, and anaphylaxis due to intradermal testing with other beta-lactam antibiotics, in a previously amoxicillin- sensitized patient", Contact Dermatitis, 47, pp.311~312 (2002)
- Solley GO, "Penicillin allergy: clinical experience with a battery of skin-test reagents", J Allergy Clin Immunol, 69, pp.238~244 (1982)
- Brockow K, "General considerations for skin test procedures in the diagnosis of drug hypersensitivity", Allergy, 57, pp.45~51 (2002)
- Salkind AR, "The rational clinical examination. Is this patient allergic to penicillin? An evidence- based analysis of the likelihood of penicillin allergy", Jama, 285, pp.2498~2505 (2001)
- Macy E, "Risks of penicillin skin testing", Ann Allergy Asthma Immunol, 85, pp.330~331 (2000)
- Valyasevi MA, "Frequency of systematic reactions to penicillin skin tests", Ann Allergy Asthma Immunol, 85, pp.363~365 (2000)
- Scheerens H, "Long-term topical exposure to toluene diisocyanate in mice leads to antibody production and in vivo airway hyperresponsiveness three hours after intranasal challenge", Am J Respir Crit Care Med, 159, pp.1074~1080 (1999)
- Baldo BA, "Penicillins and cephalosporins as allergens--structural aspects of recognition and cross-reactions", Clin Exp Allergy, 29, pp.744~749 (1999)
- Bernstein DI, "Liss GM. Twelve-year survey of fatal reactions to allergen injections and skin testing: 1990∼2001", J Allergy Clin Immunol, 113, pp.1129~1136 (2004)
